# SDR IPXA2019020438590

- Difficulty date: January 26, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 57,237 hours, 18,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON THE CENTER WING FRONT SPAR STIFFENER(P/N:111T2008-12 ) UPPER SIDE AT STA 785.9, RBL 33.REPAIR I.A.W. 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV 73.01 AND UPS EO B767-5740-58151-A.
